MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Southern medical journal · 1999

Waxing and waning gynecomastia: an indication of noncompliant use of prescribed medication.

Miller J A, Pramanik B, Gilhooly P

Клинический случайСтатьяПеревод в очереди

Аннотация

We present two cases of recurrent gynecomastia in men enrolled in a placebo-controlled trial evaluating the efficacy of finasteride in treating benign prostatic hyperplasia. When the pharmacologic records were examined, it was apparent that the breast tissue hyperplasia diminished when the patients become noncompliant with their study medication and then resumed therapy. Because of the difficulty in obtaining accurate data on an individual's ability to maintain a consistent pharmacologic regimen, we believe that observing such "waxing and waning gynecomastia" may provide the physician with a clue regarding a patient's actual compliance with certain medications.

Для цитирования: Miller J A, Pramanik B, Gilhooly P. Waxing and waning gynecomastia: an indication of noncompliant use of prescribed medication.. Southern medical journal. 1999.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.